# SDR C2XA05TY030

- Difficulty date: March 23, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 15,423 hours, 13,458 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 12034100005
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, THE NR 1 RUDDER TO VERTICAL STABILIZER LOWER HINGE FITTING ATTACH POINT BUSHING WAS FOUND TO BE MIGRATED AND LOOSE.  THE DEFECTIVE BUSHING WAS REMOVED; THE FITTING HOLE WAS DIMENSIONALLY CHECKED AND FOUND TO BE WORN.  MAINTENANCE OVERSIZED THE FITTING HOLE AND INSTALLED A NEW BUSHING AS PER THE EXPRESSJET ENGINEERING DOCUMENT EC5540-01034.
